Discussions By Condition: Gastrointestinal conditions

c.difficule colitis

Posted In: Gastrointestinal conditions 2 Replies
  • Posted By: Anonymous
  • February 27, 2007
  • 03:58 AM

My name is TIM and I am 29. I was diagnosed with the clostridium difficule infection after taking an antibiotic called clyndamycin given to me by my dentist. The doctors have proclaimed me cured after taking meds to kill the infection but i am still having major problems. My current symptoms are white intestinal tissue in my stool and my right side is turning dark tan or yellowish. My doctors are clueless as to what might be causing my added mysery. Can anybody out their help...

Reply Flag this Discussion

2 Replies:

  • Hello: I too have been diagnosed with c-diff....and have right side discomfort constantly......I don't have answers for you, but you may want to go to........... cdiffsupport.com/phpBB.......this is a support group with answers to questions given......good luck, cheryl
    Anonymous 42,789 Replies Flag this Response
  • Is it mucous in your stool? Are you sure it is intestinal tissue? Sometimes you can have white stools with Gall bladder problems. The discoloration, is it your entire right side? Possibly also Gall bladder/liver causing Jaundice. I would see a GI doc and maybe get an ultrasound to check for stones.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?